MAUDE Adverse Event Report: MEDINOL ELUNIR 4.0X15 US; CORONARY DRUG-ELUTING STENT

MEDINOL ELUNIR 4.0X15 US; CORONARY DRUG-ELUTING STENT
Catalog Number LUN400R15US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As the physician was pushing the 4.0x15 elunir stent in the left posterior tibial (pt) artery, the device got caught on a smart stent strut and came off the balloon.The physician was able to smash the elunir stent within the other stent and there was no issue or injury for the patient.(b)(4).

Brand Name
ELUNIR 4.0X15 US
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL
8th hartom st. beck-tech bldg.
jerusalem 97775 08
IS  9777508
MDR Report Key9483069
Report Number1016427-2019-03677
Device Sequence Number2934064
Product Code NIQ
UDI-Device Identifier07290107013864
UDI-Public07290107013864
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2019
Report Date (Section F) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberLUN400R15US
Device Lot NumberLNRUS00125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Distributor Facility Aware Date11/20/2019
Date Report to Manufacturer12/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR